# SDR VNAA20251014020

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: SH670390543
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PANEL SUPPORT STRUCTURE BETWEEN F.S. 629 TO F.S. 613 IS CORRODED.   REPLACED LOWER STRAP PN SH670-39054-3 AT FS629 IAW CRJ-700 SRM 51-42-06-001-001-A01, AND 51-40-11-001-001-A01.
